# SDR 96FDEA00117

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640FE
- Make and model: Boeing 747245F
- Aircraft serial: 20826
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ROOT ON REAR SPAR LOCATION ATTACHMENT TO CENTER TANK, 4 HOLES IN THE REAR SPAR COMMON TO SPLICE PLATE AND 3 HOLES IN THE SPLICE PLATE COMMON TO THE REAR SPAR FOUND CRACKED.  SPLICE PLATE PLACED AND CRACKED FASTENER HOLES OVERSIZED AND BUSHING INSTALLED AS PER FEDEX ERA NR B57-10-92 REV 1 65B14528-6, 65B15275-12, 1 EACH 15-5PH-1.250 INCH DIA 1 FT.
